Global existence for fully parabolic boundary value problems

Adrian Constantin, J Escher

Research output: Contribution to journalArticlepeer-review

16 Citations (SciVal)

Abstract

We present some results on the global existence of classical solutions for quasilinear parabolic equations with nonlinear dynamic boundary conditions in bounded domains with a smooth boundary.
Original languageEnglish
Pages (from-to)91-118
JournalNodea. Nonlinear Differential Equations and Applications
Volume13
Issue number1
DOIs
Publication statusPublished - 2006

Subject classification (UKÄ)

  • Mathematics

Keywords

  • dynamic boundary
  • global solutions
  • quasilinear parabolic equations
  • condition

Fingerprint

Dive into the research topics of 'Global existence for fully parabolic boundary value problems'. Together they form a unique fingerprint.

Cite this